Alert archive / Missouri / Frost Advisories in 2018

Frost Advisory 1, NWS St. Louis, MO

April 16, 201815 counties in Missouri; Monroe County, Randolph County, Illinois

NWS St. Louis, MO issued this frost advisory at Apr 16, 2018, 3:25 AM CDT for 15 counties in Missouri; Monroe County, Randolph County, Illinois. It took effect at Apr 17, 2018, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2018, 3:25 AM CDT (08:25 UTC)
In effect from
Apr 17, 2018, 1:00 AM CDT
Expired
Apr 17, 2018, 9:00 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO

Counties Monroe County, IL, Randolph County, IL, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Moniteau County, MO, Osage County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WWUS73 KLSX 160825
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
325 AM CDT Mon Apr 16 2018

ILZ064-065-069-070-074-098>101-MOZ051-052-060-061-063-064-162200-
/O.NEW.KLSX.FZ.W.0006.180417T0600Z-180417T1400Z/
/O.CON.KLSX.FZ.W.0005.000000T0000Z-180416T1400Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Jersey IL-Lincoln MO-
Madison IL-Marion IL-Montgomery MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Washington IL-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Edwardsville, Saint Charles, Saint Louis, Salem, and Vandalia
325 AM CDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

The National Weather Service in Saint Louis has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Tuesday.

* TIMING...Through early this morning. Then again late Monday
  night into early Tuesday morning.

* TEMPERATURES...In the upper 20s to around 30 this morning.
  Temperatures will be around 30 degrees early on Tuesday 
  morning.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ILZ079-102-MOZ059-062-065-072>075-084-085-099-162200-
/O.NEW.KLSX.FR.Y.0001.180417T0600Z-180417T1400Z/
/O.CON.KLSX.FZ.W.0005.000000T0000Z-180416T1400Z/
Crawford MO-Franklin MO-Gasconade MO-Iron MO-Jefferson MO-
Madison MO-Monroe IL-Randolph IL-Reynolds MO-Saint Francois MO-
Sainte Genevieve MO-Washington MO-
Including the cities of Chester, Farmington, Sparta, Sullivan, 
Union, and Washington
325 AM CDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

The National Weather Service in Saint Louis has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM CDT Tuesday.

* TIMING...Sub freezing temperatures through early this morning.
  Frost likely late Monday night into early Tuesday morning.

* TEMPERATURES...Temperatures in the upper 20s to around 30 early
  this morning. Temperatures in the lower to middle 30s early on
  Tuesday morning.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Frost Advisory means that widespread frost is expected. Those
with agricultural interests in the Advisory area should protect
tender vegetation. Also, potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$

MOZ041-047>050-161400-
/O.CON.KLSX.FZ.W.0005.000000T0000Z-180416T1400Z/
Boone MO-Callaway MO-Cole MO-Moniteau MO-Osage MO-
Including the cities of Columbia, Fulton, and Jefferson City
325 AM CDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...Through early this morning.

* TEMPERATURES...In the upper 20s to around 30.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Britt
4 follow-up statements
700 
WWUS73 KLSX 161403
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
903 AM CDT Mon Apr 16 2018



ILZ064-065-069-070-074-098>101-MOZ051-052-060-061-063-064-162300-
/O.EXP.KLSX.FZ.W.0005.000000T0000Z-180416T1400Z/
/O.CON.KLSX.FZ.W.0006.180417T0600Z-180417T1400Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Jersey IL-Lincoln MO-
Madison IL-Marion IL-Montgomery MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Washington IL-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Edwardsville, Saint Charles, Saint Louis, Salem, and Vandalia
903 AM CDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...
...FREEZE WARNING HAS EXPIRED...

* TIMING...Late tonight into early Tuesday morning.

* TEMPERATURES...In the upper 20s.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ILZ079-102-MOZ059-062-065-072>075-084-085-099-162300-
/O.EXP.KLSX.FZ.W.0005.000000T0000Z-180416T1400Z/
/O.CON.KLSX.FR.Y.0001.180417T0600Z-180417T1400Z/
Crawford MO-Franklin MO-Gasconade MO-Iron MO-Jefferson MO-
Madison MO-Monroe IL-Randolph IL-Reynolds MO-Saint Francois MO-
Sainte Genevieve MO-Washington MO-
Including the cities of Chester, Farmington, Sparta, Sullivan, 
Union, and Washington
903 AM CDT Mon Apr 16 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...
...FREEZE WARNING HAS EXPIRED...

* TIMING...Frost likely late tonight into early Tuesday morning.

* TEMPERATURES...Around 30.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected. Those
with agricultural interests in the Advisory area should protect
tender vegetation. Also, potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$

MOZ041-047>050-161515-
/O.EXP.KLSX.FZ.W.0005.000000T0000Z-180416T1400Z/
Boone MO-Callaway MO-Cole MO-Moniteau MO-Osage MO-
Including the cities of Columbia, Fulton, and Jefferson City
903 AM CDT Mon Apr 16 2018

...FREEZE WARNING HAS EXPIRED...

Temperatures will continue to rise through the morning.
Therefore, the Freeze Warning has been allowed to expire. 

$$

Kelly
408 
WWUS73 KLSX 162020
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
320 PM CDT Mon Apr 16 2018

ILZ079-102-MOZ065-075-171100-
/O.UPG.KLSX.FR.Y.0001.180417T0600Z-180417T1400Z/
/O.EXA.KLSX.FZ.W.0006.180417T0600Z-180417T1400Z/
Jefferson MO-Monroe IL-Randolph IL-Sainte Genevieve MO-
Including the cities of Chester and Sparta
320 PM CDT Mon Apr 16 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

The National Weather Service in Saint Louis has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Tuesday. The
Frost Advisory is no longer in effect.

* TIMING...Frost likely late tonight into early Tuesday morning.

* TEMPERATURES...In the lower 30s to upper 20s.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ILZ064-065-069-070-074-098>101-MOZ051-052-060-061-063-064-171100-
/O.CON.KLSX.FZ.W.0006.180417T0600Z-180417T1400Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Jersey IL-Lincoln MO-
Madison IL-Marion IL-Montgomery MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Washington IL-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Edwardsville, Saint Charles, Saint Louis, Salem, and Vandalia
320 PM CDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

* TIMING...Late tonight into early Tuesday morning.

* TEMPERATURES...In the upper 20s.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ041-047>050-171100-
/O.EXA.KLSX.FR.Y.0001.180417T0600Z-180417T1400Z/
Boone MO-Callaway MO-Cole MO-Moniteau MO-Osage MO-
Including the cities of Columbia, Fulton, and Jefferson City
320 PM CDT Mon Apr 16 2018

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

The National Weather Service in Saint Louis has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM CDT Tuesday.

* TIMING...Frost likely late tonight into early Tuesday morning.

* TEMPERATURES...Around 30.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected. Those
with agricultural interests in the Advisory area should protect
tender vegetation. Also, potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$

MOZ059-062-072>074-084-085-099-171100-
/O.CON.KLSX.FR.Y.0001.180417T0600Z-180417T1400Z/
Crawford MO-Franklin MO-Gasconade MO-Iron MO-Madison MO-
Reynolds MO-Saint Francois MO-Washington MO-
Including the cities of Farmington, Sullivan, Union, 
and Washington
320 PM CDT Mon Apr 16 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

* TIMING...Frost likely late tonight into early Tuesday morning.

* TEMPERATURES...In the lower 30s.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected. Those
with agricultural interests in the Advisory area should protect
tender vegetation. Also, potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$

Kelly
537 
WWUS73 KLSX 170831
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
331 AM CDT Tue Apr 17 2018

ILZ064-065-069-070-074-079-098>102-MOZ051-052-060-061-063>065-075-
171400-
/O.CON.KLSX.FZ.W.0006.000000T0000Z-180417T1400Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Jefferson MO-Jersey IL-
Lincoln MO-Madison IL-Marion IL-Monroe IL-Montgomery MO-
Randolph IL-Saint Charles MO-Saint Clair IL-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington IL-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Saint Charles, Saint Louis, Salem, Sparta,
and Vandalia
331 AM CDT Tue Apr 17 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...Sub-freezing temperatures expected through early this 
  morning.

* TEMPERATURES...Lows in the upper 20s.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ041-047>050-059-062-072>074-084-085-099-171400-
/O.CON.KLSX.FR.Y.0001.000000T0000Z-180417T1400Z/
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Madison MO-Moniteau MO-Osage MO-Reynolds MO-
Saint Francois MO-Washington MO-
Including the cities of Columbia, Farmington, Fulton, 
Jefferson City, Sullivan, Union, and Washington
331 AM CDT Tue Apr 17 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...Widespread frost expected through early this morning.

* TEMPERATURES...Lows in the lower 30s.

* IMPACTS...Sensitive plants and trees may be damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected. Those
with agricultural interests in the Advisory area should protect
tender vegetation. Also, potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$

Britt
919 
WWUS73 KLSX 171401
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
901 AM CDT Tue Apr 17 2018


ILZ064-065-069-070-074-079-098>102-MOZ051-052-060-061-063>065-075-
171515-
/O.EXP.KLSX.FZ.W.0006.000000T0000Z-180417T1400Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Jefferson MO-Jersey IL-
Lincoln MO-Madison IL-Marion IL-Monroe IL-Montgomery MO-
Randolph IL-Saint Charles MO-Saint Clair IL-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington IL-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Saint Charles, Saint Louis, Salem, Sparta,
and Vandalia
901 AM CDT Tue Apr 17 2018

...FREEZE WARNING HAS EXPIRED...

Temperatures have warmed up above the freezing mark over the past
hour.

$$

MOZ041-047>050-059-062-072>074-084-085-099-171515-
/O.EXP.KLSX.FR.Y.0001.000000T0000Z-180417T1400Z/
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Madison MO-Moniteau MO-Osage MO-Reynolds MO-
Saint Francois MO-Washington MO-
Including the cities of Columbia, Farmington, Fulton, 
Jefferson City, Sullivan, Union, and Washington
901 AM CDT Tue Apr 17 2018

...FROST ADVISORY HAS EXPIRED...

Temperatures have warmed up into the upper 30s to near 40 degrees
over the past hour.

$$

Gosselin

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Apr 15, 11:45 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Apr 15, 11:45 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1145 PM CDT Sun Apr 15 2018

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 332 PM CDT Sun Apr 15 2018

Low pressure centered over Ohio/West Virginia will drift north-
northeast over the next 24 hours and is forecast to be somewhere
between Lakes Ontario and Huron by this time tomorrow.  The deep
upper level low driving this system is taking on a negative tilt and
should start to move a little faster away from the Mid Mississippi
Valley tonight.  However, northwest flow will continue to bring
clouds and cold air down into the forecast area tonight.  I see no
reason that temperatures won't drop below freezing tonight in this
cold advection pattern, so the freeze warning looks to be in good
shape.  The light snow/rain showers that have been moving across the
area today should continue to diminish through the remainder of the
afternoon and tonight as the upper level system moves out and drier
low level air filters in.  Clouds will likely persist through the
night tonight and into tomorrow morning, but guidance suggests the
clouds will scatter out fairly quickly over central Missouri in the
morning.  It will probably take longer to get rid of the clouds
along and east of the Mississippi but most models agree that most of
the clouds should be gone by 00Z Tuesday across the entire area.
Temperatures on Monday will still be well below normal due to the
continuing northwest flow and the cold start to the morning...stuck
close to the coldest guidance highs which keep us mainly in the low
to mid 40s.

Carney

.LONG TERM...  (Monday Night through Next Sunday)
Issued at 332 PM CDT Sun Apr 15 2018

Main focus thru the forecast period will be temps as little to no
precip is expected until Fri night. Overall, forecast temps are
below seasonal average, except for Tues and Wed that shud be at
least near average.

The upper low currently over SE IA is expected to be over the Great
Lakes region at the beginning of the forecast period. As an upper
level ridge builds into the region, temps shud warm and may be near
seasonal avg on Tues and perhaps Wed. There is some uncertainty in
timing of the wrmfnt lifting nwd thru the area Tues and Wed as well
as how quickly the cdfnt will push thru the region on Wed.

This fast moving low may bring showers to far nrn portions of the
CWA early Wed morning. With a sfc ridge stretching across the Gulf,
linking to another building east across the Plains, the area shud be
cut off from a good source of moisture. Have kept some low PoPs, but
believe the better chance for precip will remain north of the CWA.

Mdl solns diverge with the approaching system Fri night into next
weekend. Have kept PoPs on the low side for now given the
differences among solns. For now, the mdls do agree that much of the
area shud see rain on Sun and have therefore went with a little
higher PoPs.

Tilly
&&

.AVIATION...  (For the 06z TAFs through 06z Monday Night)
Issued at 1141 PM CDT Sun Apr 15 2018

SC continues to track southeast across region varying between VFR
and MVFR. Also, some flurries tracking through region as well.
Cigs to begin to lift and scatter out from west to east between
15z and 18z Monday. Otherwise, gusty northwest winds to persist
through most of forecast period before diminishing towards sunset
on Monday.

SPECIFICS FOR KSTL:
SC continues to track southeast across metro area varying between
VFR and MVFR. Also, some flurries tracking through region as well.
Cigs to begin to lift and scatter out from west to east by 18z
Monday. Otherwise, gusty northwest winds to persist through most
of forecast period before diminishing by 01z Tuesday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning until 9 AM CDT Monday for Boone MO-Callaway MO-
     Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Warren MO-Washington MO.

IL...Freeze Warning until 9 AM CDT Monday for Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Jersey IL-Madison IL-Marion IL-Monroe
     IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 15, 3:46 PM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
346 PM CDT Sun Apr 15 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
346 PM CDT Sun Apr 15 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

A freeze warning is effect late tonight into early Monday morning
for areas along and south of I-70.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Tilly

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:25 AM CDTFreeze WarningLSXJefferson, Lincoln, Montgomery, Saint Charles, Sainte Genevieve, Saint Louis and 2 more30 hr

Nearby

Frost Advisories in Missouri, 2018Frost Advisories in Illinois, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.